# SDR CALA2013031800163

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 47,583 hours, 15,963 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Malfunctioned
- Location: Lt Wing Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SELECTED OF FLAPS 1, L/E FLAPS TRANSIT AMBER LIGHT STAYED ILLUMINATED.  FOLLOWED QRH & LANDED FLAPS 15 L/E FLAPS TRANSIT AMBER & L/E FLAPS EXTENTION GREEN ALTERNATED, R & R PROXIMITY SENSOR IAW SWP AND SSM 27-81-21, OPS GOOD.
